| Model Number |
8900-0800-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The electrode pads was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to defective electrode pads.The pads were scrapped.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator was unable to detect these attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.